# SDR FDEA201307311711

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Part serial: FX0004
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT BETWEEN STA 209.50 -128.08, RT INTERNAL SKIN WITH CORROSION ON SEVERAL AREAS.  REMOVED RT OTBD SKIN IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 54-50-01.   FOUND TO BE OUT OF LIMITS IAW SRM 51-50-01, DETAIL V, PAGE 104.   LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 311N5046.  INSTALLED IAW SRM 51-40-02 AND DWG 311N5046.  CLASSIFIED AS A CATERGORY A MAJOR REPAIR.
